# SDR 20001214SH037

- Difficulty date: April 6, 2000
- Submitted: December 14, 2000
- Operation: General aviation
- Aircraft: N117MA
- Make and model: Bolkms BK117A3
- Aircraft serial: 7107
- Aircraft time: 6,762 hours
- Engine: Lyc LTS101650B1
- Engine time: 2,707 hours, 4,851 cycles
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 410106701
- Condition: Worn
- Location: Turbine Shroud
- Part time: 449 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST TURBINE SHROUD SEAL RING WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
